MathSciNet Relay Station
MathSciNet bibliographic data
MR1006746 40C05 (40F05)
Connor, Jeff On strong matrix summability with respect to a modulus and statistical convergence. Canad. Math. Bull. 32 (1989), no. 2, 194–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement